CONTINUOUS AND DISCONTINUOUS CONTACT PROBLEMS FOR STRIPS ON AN ELASTIC SEMI-INFINITE PLANE


CAKIROGLU A., CAKIROGLU F.

INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE, vol.29, no.1, pp.99-111, 1991 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 1
  • Publication Date: 1991
  • Doi Number: 10.1016/0020-7225(91)90080-m
  • Title of Journal : INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE
  • Page Numbers: pp.99-111

Abstract

In this paper, symmetrical distributed loads whose lengths are 2a were applied to a h-thicked strip. The strip lies on an elastic semi-infinite plane. Continuous and discontinuous contact positions are studied between semi-infinite plane and strip. The load which will occur by initial separation and bigger values than this load, and the stress distribution on the contact interface are plotted for different ratios of a/h and material constants. The singular integral equation obtained from the discontinuous contact position is numerically solved by the Gauss-Chebyshev integration method.